zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
The asymptotic behaviors of a stage-structured autonomous predator-prey system with time delay. (English) Zbl 1035.34046
Here, the authors investigate the stage-structured autonomous predator-prey Lotka-Volterra system with time delay: $$\align & \dot x_1 =b_1e^{-d_1\tau_1}x_1(t-\tau_1) D_1{x_1}^2(t) + k\Theta x_1(t)y_1(t),\\ & \dot x_2 = b_1x_1(t)-d_1x_2(t)- b_1e^{-d_1\tau_1}x_1(t-\tau_1),\\ & \dot y_1 = b_2e^{-d_2\tau_2}y_1(t-\tau_2) D_2{y_1}^2(t) + k\Theta y_1(t)y_1(t), \\ & \dot y_2 = b_2y_1(t)-d_2y_2(t)- b_2e^{-d_2\tau_2}y_1(t-\tau_2),\ t\geq 0,\ -\tau_i \leq t \leq 0,\ i=1,2,\endalign$$ where $x_1(t)$ and $x_2(t)$ represent the densities of mature and immature of predator species, respectively, while $y_1(t)$ and $y_2(t)$ represent the densities of mature and immature of prey species, respectively. $\tau_i$ denotes the length of time from the birth to maturity of ith species. The basic properties of the model investigated are the boundedness of positive solutions to the system. Further, the authors obtain some conditions for the global asymptotic stability of the unique positive equilibrium point. Moreover, in the system the prey population get extinction and the predator population get permanence are investigated. Finally, the authors present a theorem extending corresponding conditions when there are no two stage structures.

34C60Qualitative investigation and simulation of models (ODE)
34D05Asymptotic stability of ODE
92D25Population dynamics (general)
Full Text: DOI
[1] Goh, B. S.: Global stability in two species interaction. Bull. math. Biol. 3 (1976) · Zbl 0362.92013
[2] Tognetti, K.: The two stage stochastic model. Math. biosci. 25, 195-204 (1975) · Zbl 0317.92026
[3] Barclay, H. J.; Den Driessche, P. Van: A model for a single species with two life history stage and added mortality. J. ecol. Model. 21, 157-166 (1980)
[4] Wood, S. N.; Blythe, S. P.; Gurney, W. S. C: Instability in mortality estimation schemes related to stage-structured population model. J. math. Appl. 6, 47-68 (1989) · Zbl 0659.92018
[5] Aiello, W. G.; Freedman, H. I.: A time-delay model of single-species growth with stage-structure. Math. biosci. 101, 139-153 (1990) · Zbl 0719.92017
[6] Zaghrout, A. A. S; Attalah, S. H.: Analysis of a model of stage-dependent time delay. J. appl. Math. comput. 77, 185-194 (1996) · Zbl 0848.92017
[7] Wang, W.; Chen, L.: A predator--prey system with stage-structured for predator. J. comput. Math. appl. 33, 83-91 (1997)
[8] Magnusson, K. G.: A stage-structured predator--prey system with cannibalism and competition. J. world scientific 13, 195-200 (1997)
[9] X. Song, L. Chen, A predator--prey system with stage structure and harvesting for predator, Acta Math. Appl. Sinica, in press · Zbl 1023.34075
[10] Ma, Z.: Mathematical modelling and study of species ecology. (1996)
[11] Bellman, R. E.; Cooke, K. L.: Differential--difference equations. (1963)
[12] Freedman, H. I.; Wu, J.: Persistence and global asymptotical stability of single species dispersal models with stage structure. J. quart. Appl. math. 49, 351-371 (1991) · Zbl 0732.92021
[13] Landahl, Ii.D; Iianson, B. D.: A three stage population model with cannibalism. Bull. math. Biol. 49, 615-627 (1987)
[14] Belair, J.: Stability analysis of an age-structured model with state-dependent delay. Canad. appl. Math. quart. 6, 305-319 (1998)
[15] Kostova, T.: The age-dependent population model: numerical check of stability (instability of a steady state). Math. comput. Modelling 31, 109-116 (2000) · Zbl 1043.92522
[16] Magnusson, K. G.: Destabilizing effect of cannibalism on a structured predator--prey system. Math. biosci. 155, 61-75 (1999) · Zbl 0943.92030
[17] Landahl, H. D.; Hanson, B. D.: A three stage population model with cannibalism. Bull. math. Biol. 37, 11-17 (1975) · Zbl 0295.92015
[18] Kuang, Y.; So, J. W. H: Analysis of a delayed two-stage population model with space-limited recruitment. SIAM J. Appl. math. 55, 1675-1696 (1995) · Zbl 0847.34076
[19] Busenberg, S.; Iannelli, M.: A class of nonlinear diffusion problems in age-dependent population dynamics. Nonlinear anal. 7, 1411-1429 (1983) · Zbl 0523.92014
[20] Joan, S.; Angel, C.: Global dynamics and optimal life history of a structured population model. SIAM J. Appl. math. 59, 1667-1685 (1999) · Zbl 0944.35011
[21] Franke, J. E.; Yakubu, A. -A: Exclusionary population dynamics in size-structured, discrete competitive systems. J. differ. Equations appl. 5, 235-249 (1999) · Zbl 0934.37042
[22] Freedman, H. J.; Peng, Q.: Global stability in a diffusive stage-structured population system with two time-delays. Canad. appl. Math. quart. 5, 397-422 (1997) · Zbl 0914.92016
[23] Salemi, F.; Wang, W.: Stability of a competition model with two-stage structure. J. appl. Math. comput. 99, 221-231 (1999) · Zbl 0931.92029
[24] S. Liu, L. Chen, G. Luo, Y. Jiang, Asymptotic behavior of competitive Lotka--Volterra system with stage structure, J. Math. Anal. Appl., in press · Zbl 1022.34039
[25] Chen, L.: Mathematical ecology modelling and research methods. (1988)